Classification of Levi degenerate homogeneous CR-manifolds in dimension 5

Gregor Fels Mathematisches Institut, Universität Tübingen Wilhelm Kaup Mathematisches Institut, Universität Tübingen

TBD mathscidoc:1701.331996

Acta Mathematica, 201, (1), 1-82, 2006.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:52 uploaded by actaadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 28 ]
@inproceedings{gregor2006classification,
  title={Classification of Levi degenerate homogeneous CR-manifolds in dimension 5},
  author={Gregor Fels, and Wilhelm Kaup},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203352203902705},
  booktitle={Acta Mathematica},
  volume={201},
  number={1},
  pages={1-82},
  year={2006},
}
Gregor Fels, and Wilhelm Kaup. Classification of Levi degenerate homogeneous CR-manifolds in dimension 5. 2006. Vol. 201. In Acta Mathematica. pp.1-82. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203352203902705.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved